An equation admitting infinite true contact transformations

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


The linear wave equation is shown to possess the unique property that if wn is a true contact transformation admitted by the wave equation, i.e., wn is not linear in the first derivatives of the dependent variable, then so is ∑n wn. We comment of the physical implications.

Original languageEnglish
Pages (from-to)668-672
Number of pages5
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 15 Jun 2003
Externally publishedYes


  • Linear wave equation
  • True contact transformation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'An equation admitting infinite true contact transformations'. Together they form a unique fingerprint.

Cite this